# SDR 9802899965

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHTS BETWEEN ROWS 10 THROUGH 12 AND WHITE EMERGENCY LIGHTS BETWEEN ROWS 13 THROUGH 15 ILLUMINATED FOR 15 MINUTES IN FLIGHT AND THEN WENT OUT.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE ON GROUND.  REPLACED POWER SUPPLY AT AFT LEFT OVERWING EMERGENCY EXIT AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
